# SDR 2018FA0000257

- Difficulty date: April 19, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N948FB
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449057
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: P191E921
- Part serial: A97070063
- Condition: Inoperative
- Location: Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HEATER FUEL PUMP, P1-91E92-1, SN A97070063.  PUMP INOPERATIVE.
